Friday, March 20, 2009

Side Effects I'd Love To See!

I haven't blogged for a while because I've been dealing with health issues and sleeping a lot. I apologize for missing Sunday's Giveaway posting, so I'm going to give away two pair of earrings this week. Come back on Sunday evening for details.

Meanwhile, I'm currently on 4 different meds that cause drowsiness! LOL...not to mention the other various and sundry possible side effects. Have you read any drug precautions lately?? They cover every possible base. I have one that can cause constipation OR diarrhea. In taking these drugs I could become lightheaded, faint, dizzy, naseous, thirsty, bald, bloated, be prone to infections, viruses, swollen glands, joint stiffness or soreness, hot flashes...and that's just to name a few!

What I'd like to know is why are all side effects bad? Just once I'd like to see a list like this:

Use of this drug can cause over activity resulting in a clean house, the preparation of well balanced meals, and an overall feeling of accomplishment. In addition, you could become self-satisfied and no longer feel inadequate in terms of your weight, height, education, etc. In other words, you will become 'da bomb' and know it.

Use of this drug can also cause weight loss due to increased metabolism that will allow you to eat whatever you want at any time. Prolonged use could cause you to lose several dress sizes.

This drug has been known to reverse the signs of aging, including smoother skin, thick and lustrous hair, improved vision and hearing and increased mental acuity. In most instances, you will experience a tightening of the boob-ular and butt-ular muscles resulting in them returning to their original positions.

Finally, most users reported experiencing frequent and unexpected orgasms when walking, sitting, standing, sleeping, watching TV, posting in the forums and eating. Do not be alarmed. Just enjoy it.

If you experience any or all of the above-mentioned effects, do not bother your doctor. Just send her some flowers.


  1. Great Blog. Yes, if you have to take definetly have to weigh the good verses the bad.

  2. Yeah it would be great with some nice side affects!!

  3. OMG sign me up.. I want some.. I will stand in line... I will pay big bucks.. lol

    Sorry your not been feeling so great...with all the pills that may cause drowsiness I am suprised they didnt give you one to counter it that would keep you awake and in the end you would end up being horribly tired and unable to sleep... i am pretty sure drs do not take too many drugs.

  4. LOL...tired? Oh yes! But sleep has been easy lately! In fact I just woke up again.

    And you are correct Glass...drs know better that to take this stuff!

  5. Ha ha (not about your not feeling well of course but about your post). I am so with you. I seem to be an experiencer of side effects and am on...I dunno? Six medications? Who can keep track? Glad that at least you're sleping well.